# SDR R61A201908300885

- Difficulty date: August 5, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 29,606 hours, 23,095 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 17062480405
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTIONAL CHECK ON HORZ STAB BACKLASH FAILED ROLL BACKLASH AT 0.035". SIGNS OF WEAR AND LOOSENESS FOUND DURING VISUAL INSPECTION ON LH HOR STAB FITTING. AON LH HORZ STAB PIVOT FITTING REPAIRED BOARING HOLE IAW SRM 55-10-02 REP 01.
